# SDR FDEA202507201269

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777F
- Aircraft serial: 41750
- Aircraft time: 24,552 hours, 4,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT & OPEN HOLE HFEC INSPECTION OF THE LEFT HAND UPPER WING SKIN COMMON TO   FASTENERS 0-5 AND FOUND 01EA CRACK ON FASTENER #5 AS MARKED. THE LH WING UPPER SKIN CRACKED #5 FASTENER HOLE REPAIRED AS PER B777 SRM 51-40-05-  0G,   SRM 51-40-02-0G, SRM51-40-04-0G, REV 47.6 AND EA G-5730-T0384198 P1, TITLE: WING - PLATES   AND   SKINS - LH WING UPPER SKIN CRACK REPAIR IN RIB BAY 10 TRAILING EDGE #5 HOLE*THIS EA   DEVIATES FROM EO G-5710-E0376285. REFER TO WRI : 57306451 FOR WORK DETAILS. THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
